# SDR IPXA2021012764978

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 27,125 hours, 9,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retainer
- Condition: Damaged
- Location: Main Cabin Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A CLIMBING THRU 17000FT A VERY LOUD POP WAS HEARD, FOLLOWED BY LOUD HISSING SOUND COMING FROM THE BOTTOM OF MAIN CABIN DOOR.  CABIN ALT REMAINED STEADY, FOUND SEAL OUT OF RETAINER.  REINSTALLED SEAL AT BOTTOM OF MAIN CABIN DOOR, IAW AMM 52-09-01-424-019.
